# SDR DLM88952334

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 290051500
- Condition: Leaking
- Location: Rt Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HAD LOSS OF RT SYSTEM HYDRAULIC QUANTITY.  TURNED SYSTEM OFF, RETURNED ATL.  RE-POWERED SYSTEM FOR LANDING, LOST ALL FLUID AND PRESSURE ON BRAKE APPLICATION, AND ROLL-OUT.  FOUND RT HYD PRESSURE LINE LEAKING, INSTALLED TEMPORARY LINE FOR RETURN TO SERVICE.  PERMANENT LINE REPLACEMENT WAS SCHEDULED.
